Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: F. J. Murray
Title: The theory of mathematical machines
Additional book information: New York, Columbia University Press, 1947. 8+116 pp. $3.00.

Review Information:

Reviewer: H. H. Goldstine
Journal: Bull. Amer. Math. Soc. 53 (1947), 893-895
DOI: https://doi.org/10.1090/S0002-9904-1947-08889-3